RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 16, Number 4  


Ordinary Differential Equations
Asymptotic estimate of the error in the calculation of the separatrix of a system of two ordinary differential equations
Yu. M. Aponin
579
The solution of a boundary value problem of motion and the interaction of charged particles with the field of a moving electromagnetic wave
B. A. Volodin, A. M. Khapaev
589
Estimate of the difference of derivatives of partial sums of decompositions corresponding to two arbitrary nonnegative selfadjoint extensions of two operators
I. Jo, N. Lažetić
598
Perturbation of dynamical systems near invariant manifolds. II
G. S. Osipenko
620
Ljapunov functions and the solvability of the first boundary value problem for an ordinary second-order differential equation
F. Zh. Sadyrbaev
629
Integral tests for oscillation of the solutions of higher-order linear differential equations. II
T. A. Chanturiya
635

Partial Differential Equations
A mixed problem for a hyperbolic system of second-order equations with discontinuities in the initial conditions
S. I. Gaiduk, I. A. Pysko
645
A nonlinear equation of Schrödinger type
Sh. M. Nasibov
660
Nonreflecting potentials and exact solutions of the Fokker–Planck–Kolmogorov equation
A. I. Fedosova
671
The extremum principle for a system of equations
V. P. Fedotov
679

Numerical methods
Uniform convergence of forward difference schemes for multidimensional quasilinear parabolic equations. II
V. N. Abrashin, V. A. Asmolik
684
On a method of “freezing” for discrete systems
L. D. Zamkobaya
697
Solution by the finite element method of problems of the theory of plastic flow for earth structures
V. G. Korneev
705
A projection method for realizing the method of the residual for nonlinear equations of the first kind with a perturbed operator
O. A. Liskovets
723
Connection of the isolation of solutions with the convergence of shooting methods
P. I. Monastyrnyi
732
A nonlinear eigenvalue problem
N. P. Savenkova
741

Short Communications
Asymptotic expansion of solutions of partial differential equations with deviating argument
R. G. Aliev
746
Group properties of the differential equation $a(x)y'+b(x)y=0$
S. V. Anosova, P. Ya. Grushko
750
The controllability and stabilizability of linear discrete systems
V. A. Lun'kov
753

Chronicle
О семинаре по качественной теории дифференциальных уравнении в Московском университете
755
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019